L-homology theory of FSQL-manifolds and the degree of FSQL-mappings


Abbasov A.

ANNALES POLONICI MATHEMATICI, vol.98, no.2, pp.129-145, 2010 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 98 Issue: 2
  • Publication Date: 2010
  • Doi Number: 10.4064/ap98-2-3
  • Journal Name: ANNALES POLONICI MATHEMATICI
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.129-145

Abstract

A homology theory of Banach manifolds of a special form, called FSQL-manifolds, is developed, and also a homological degree of FSQL-mappings between FSQL-manifolds is introduced.